File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Gronwall-Bellman-Bihari Integral Inequalities and Applications to Nonlinear Volterra Integral Equation

TitleGronwall-Bellman-Bihari Integral Inequalities and Applications to Nonlinear Volterra Integral Equation
Authors
KeywordsGronwall inequalities
Integral inequalities
Volterra equations
Nonlinear integral equations
Integral equations
Issue Date2005
PublisherSpringer Hong-Kong Ltd. The Journal's web site is located at http://194.94.42.12/licensed_materials/10012
Citation
Southeast Asian Bulletin of Mathematics, 2005, v. 29 n. 3, p. 447-454 How to Cite?
AbstractIn this paper some new integral inequalities of the Gronwall-Bellman-Bihari type in several independent variables are obtained. These are useful in the study of the boundedness and stability of solutions of partial differential as well as integral equations. [ABSTRACT FROM AUTHOR]
Persistent Identifierhttp://hdl.handle.net/10722/75391
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:10:40Z-
dc.date.available2010-09-06T07:10:40Z-
dc.date.issued2005en_HK
dc.identifier.citationSoutheast Asian Bulletin of Mathematics, 2005, v. 29 n. 3, p. 447-454en_HK
dc.identifier.issn0129-2021-
dc.identifier.urihttp://hdl.handle.net/10722/75391-
dc.description.abstractIn this paper some new integral inequalities of the Gronwall-Bellman-Bihari type in several independent variables are obtained. These are useful in the study of the boundedness and stability of solutions of partial differential as well as integral equations. [ABSTRACT FROM AUTHOR]-
dc.languageengen_HK
dc.publisherSpringer Hong-Kong Ltd. The Journal's web site is located at http://194.94.42.12/licensed_materials/10012-
dc.relation.ispartofSoutheast Asian Bulletin of Mathematicsen_HK
dc.subjectGronwall inequalities-
dc.subjectIntegral inequalities-
dc.subjectVolterra equations-
dc.subjectNonlinear integral equations-
dc.subjectIntegral equations-
dc.titleGronwall-Bellman-Bihari Integral Inequalities and Applications to Nonlinear Volterra Integral Equationen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros130962en_HK
dc.identifier.volume29-
dc.identifier.issue3-
dc.identifier.spage447-
dc.identifier.epage454-
dc.publisher.placeHong Kong-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats